# SDR DALA1309176801

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102494
- Condition: Dented
- Location: Bs 640 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, RT BILGE FRAME DENTED, BS 640 S25R.  CUT OUT DAMAGE SECTION OF FRAME IAW SRM 53-00-07, REPAIR 5.  REPAIRED FRAME IAW SRM 53-00-07, REPAIR 5. COMPLIED WITH ERA 513687-14, REV ORIGINAL.
